# SDR UALA2011010300022

- Difficulty date: January 1, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 47,874 hours, 5,826 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Inoperative
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING OVERWING EMERGENCY LIGHT 2 TOP INOP.   REPLACED FUSE ON BATTERY CHARGER.  OPS CHECKED NORMAL.
